medications
2 TopicsI.V. chemo and Maxolon
Yesterday I was about to start I.V. chemo. Before attempting this, the oncology nurse gave me an infusion of Maxolon. I had a severe reaction to this drug. It made me very agitated. So much so that I had to leave the treatment room. When I got home the Maxolon gave me diarrhoea. What I want to know is: has anyone else had this reaction to Maxolon?141Views
Sign in to react to this post6Comments
The Joys of Dexamethasone
Well, the side effects of Dex have truly hit me in the last few days! Less than a week out from my third chemo and I am sick of feeling like a bloated lump who gets home each night with cankles and sock and pant marks embedded into my legs, the low grade nausea when I eat for the last few days, vaguely funny stomach and the muscle weakness is a killer. Used to be just when I exercised and tried to run (not that I can do that now) or walk uphill but in the last few days it has turned into more of a constant. My lymph node removal arm that slightly puffed up when I started chemo now feels more uncomfortable. Feel about 80 years old today. I know there are people that have it way worse than me but just had to have my whinge today!!777Views
Sign in to react to this post48Comments
You’ve seen all recent content